Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
152 Doctors are Online

Upset stomach, loose motion, vomiting, appetite loss. Taken Vominorm, Ofloxacin Ornidazole, Mefenamic acid, Dicyclomine hydrochloride. Treatment?

from 4-5 days my mother was having problem in my stomach,, like loose motions and vomiting.. also she was not having interest in taking solid food,,, sometimes in breakfast she was taking few bites of bread... and whole day solution of glucose ... she consulted with a general doctor he gave her a medicine vominorm, ofloxacin ornidazole combination,, mefenamic acid and dicyclomine hydrochloride combination.. since last day loose motion vomiting is under control.. but no interest in food yet,, stomach is stiff and tight,, burning sensation in throat.. please provide me a solution now
Asked On : Mon, 13 Aug 2012
Answers:  1 Views:  423
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Hi there,

Please continue to follow her doctor's instructions.However , I think she can discontinue mefenamic acid and dicyclomine hydrochloride combination. I hope she is taking all the medications after food.

She might be having gastroenteritis and even after recovery it takes a while to get back the original appetite. Have bland food like rice gruel, soups etc, which will help by rehydrating her as well as provide her energy.

Burning sensation in the throat could be due to infection/ acidity related problems. Please visit the doctor if symptoms persist.

Hope this helps.

Dr. Divya Kuttikrishnan
Answered: Mon, 13 Aug 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor